# SDR ASAA2012070492468

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,109 hours, 4,810 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3005CC
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,830 hours, 32,533 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ENGINES RUNNING, NR 1 BLEED AIR DOES NOT SHUT OFF WHEN NR 1 BLEED SWITCH SELECTED TO OFF.  ACFT GROUNDED.  ALTERNATE DEACTIVATION PROCEDURES USED IAW CH 5, TABLE 3, ITEM 1, 3, 4.   REPLACED THE NR 1 ENGINE BLEED AIR REGULATOR IAW MM 36-11-03.  OPS CK GOOD.  ALTERNATE DEACTIVATION PROCEDURES REVERSED.  BLEED AIR FUNCTIONED NORMALLY DURING ENGINE RUN.
